# SDR AMTA200400623

- Difficulty date: June 1, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N194AT
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1230
- Engine: Rroyce RB21122B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

HIGH SHUDDER AND TGT ON CLIMB.  NO FIRE INDICATION.  LOW OIL QUANTITY, PRECAUTIONARY ENGINE FAILURE PERFORMED.  REMOVED AND REPLACED NR 2 ENGINE IAW MM M11-71-02. COMPLIED WITH OPERATIONAL CHECKS, TESTS 1, 3, 4, 9, 12, 14 AND 15.  NO LEAKS NOTED. (M)
